# SDR V0XD20230917002

- Difficulty date: September 12, 2023
- Submitted: September 17, 2023
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 45,827 hours, 34,483 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 4912011
- Part serial: MH03561
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH RETRACT ACTUATOR BRACKET CORRODED BETWEEN INBD LOWER BUSHINGS AND RETRACT ACT ANTI ROTATION LUG.  CORRECTIVE ACTION: REPLACED LH MLG RETRATION ACTUATOR BRACKET (P/N: 49120-11) IAW CRJ700 AMM 32-32-05
